# SDR Z5FA072811N420CS1

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 4,304 hours, 3,161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1644
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 715 hours, 509 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AT 9500 FEET, THE AFT BAGGAGE SMOKE LIGHT CAME ON. THE CREW RAN THE CHECKLIST AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT AND WAS MET BY THE FIRE AND RESCUE WORKERS WHO CHECKED FOR SMOKE AND FIRE, NO INDICATIONS OF SMOKE OR FIRE WERE FOUND.  ON-SITE MX PERSONNEL TROUBLESHOT SYS AND REPLACED SUSPECT INTERMITTENT FWD SMOKE DETECTOR.  A FUNCTIONAL CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
